Rings without identity which are Morita equivalent to regular rings

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

We prove that von Neumann regularity is not a Morita invariant property for non-unital rings. This contrasts heavily with the unital case. Moreover, we give an internal characterization of the idempotent rings which are Morita equivalent to a von Neumann regular ring. We also show that an s-unital ring Morita equivalent to a von Neumann regular ring is von Neumann regular too. © AMSS CAS 2004.
Original languageEnglish
Pages (from-to)533-540
JournalAlgebra Colloquium
Volume11
Issue number4
Publication statusPublished - 1 Dec 2004

Keywords

  • Morita equivalence
  • Non-unital rings
  • Von Neumann regular rings

Fingerprint Dive into the research topics of 'Rings without identity which are Morita equivalent to regular rings'. Together they form a unique fingerprint.

Cite this